My Posts
22 hours in the Undiagnosed Symptoms Community - 3
So sorry I didn't write to you sooner. yep, it's a long post and since I know nothing about drugs - ... anyway, although the Ecg and other heart tests didn't show it, I believe you have a heart problem. The fact that they gave you nitro at the hospital also makes me feel that way. It is possible that you might just have TIAs - small s...
23 hours in the Undiagnosed Symptoms Community - 4
PS I always forget something! - A lack of good bacteria in the gut can cause a bitter taste! Get some good probiotics and enzymes. Hope you'll be okay.
23 hours in the Undiagnosed Symptoms Community - 4
Hope the endoscopy shows something - and hopefully it is not serious. Wishing you a good outcome.
23 hours in the General Health Community - 4
To replace the mucus down there, you might try taking Siberian Eleuthero root from the health food store. (Ginseng) It helps you make your own estrogen. (Also good for osteo). Wishing you the best
23 hours in the General Health Community - 16
Have you tried sun-bathing? Whenever it's warm enough, you might try laying in the sun in a bathing suit to get some natural vitamin D. No, I don't think tanning beds is the answer. We all need natural sunlight. We need 10 to 15 minutes a day of sunlight. And yes, the parathyroid needs to be checked as well as your diet. Wishin...
23 hours in the General Health Community - 3
So sorry you are in so much pain. Just a thought - you might try drinking green tea. It might soothe your stomach enough to be able to eat something. Also it would bring your iron levels down as Porphyria causes high iron. I have Hemochromatosis and drink green tea to make me anemic as too much iron can cause liver damage. When you are able ...
23 hours in the General Health Community - 3
Have your Magnesium and Potassium levels checked. They may be low enough to cause spasms. Google Magnesium and potassium deficiency.. Wishing you the best
Apr 16, 2014 in the Undiagnosed Symptoms Community - 4
Hello. The only time I had this bitter taste in my mouth was when I was taking a new antibiotic - I think it was Cipro, but it may have been something else. Anyway, everything tasted bitter, even water and altho I would rinse my mouth with baking soda and water, the taste remained. The bitter taste was there for about a month even after I stopped taking...
Apr 16, 2014 in the Undiagnosed Symptoms Community - 266
I am so sorry that you have this problem. It is similar to mine - but my fibers are very thin (like fibers from a cotton ball) and white or transparent. Morgellons is the only thing I can think of that would come close to what you have. It does cause fibers of various colors to come out of and grow out of the skin. The cure for Morgellons (whi...
Apr 15, 2014 in the Undiagnosed Symptoms Community - 129
Just finished a course of amoxicillin and I still have the problem. Guess it didn't work for me. Am still taking Sepia in hopes it will work. - Gyno took two off - hurt like crazy as she didn't numb me or anything - just "clipped" them off. I bled some and had to use a pad. :(